On a Cauchy problem for Laplace's equation
Matematičeskie zametki, Tome 18 (1975) no. 1, pp. 57-61
Cet article a éte moissonné depuis la source Math-Net.Ru
We obtain a formula which expresses the values of a harmonic function at points of a threedimensional domain in terms of its values and the values of its normal derivative on a portion of the domain boundary.
@article{MZM_1975_18_1_a7,
author = {Sh. Yarmukhamedov},
title = {On {a~Cauchy} problem for {Laplace's} equation},
journal = {Matemati\v{c}eskie zametki},
pages = {57--61},
year = {1975},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_18_1_a7/}
}
Sh. Yarmukhamedov. On a Cauchy problem for Laplace's equation. Matematičeskie zametki, Tome 18 (1975) no. 1, pp. 57-61. http://geodesic.mathdoc.fr/item/MZM_1975_18_1_a7/